Cushings syndrome and Alopecia Areata changing to Universalis?

It will be a year now since i have shaved my head. Well the few patches of hair that still stood strong. And i can say this year has been a crazy train. I was getting steroid injections every 4 weeks last year up until the point i shaved my head. Soon after, i noticed a hump on my upper back. I also gained some weight. Came to find out i developed Cushings Syndrome from the steroids. Long story short i am still battling weight loss and still have the buffalo hump......

Other than that i noticed a few weeks ago my eyebrows seemed to have completely disappeared overnight. And my eyelashes dont seem to be doing to good either. Getting thin and seperated. What am i to expect? 

Anyone with experience with Cushings or Alopecia Universalis ever have these symptoms? 

Views: 83

Comment by ZakR07 on November 7, 2017 at 2:47pm

Lauren, 

Thanks for the support on my post. You are wonderful.
With Universalis, its the more trickier one to get a straight answer out of from any Dermo or PCP. No one seems to have the answer other than test trials for what you could do. i.e. steroid shots in the scalp and eyebrow area. I did the shots for about 3 months and it caused me so much pain on my head that I had to stop. It also didnt give me a bit of hope hearing from a top dermo that "it could work. It probably wont do much though.." That right there was a turning point of how much money I wanted to throw into my "test trials" of appointments. 

What I've come to learn and experience through Universalis is the better you nurture yourself with proteins and pro biotics, the more effects you will have on your body, in general. It will at least hinder (it did for me) the emotional stress it causes on your body and soothe you to know that you are performing at the best of your abilities to fight against it. 

The best part of Universalis is the lack of shopping you have to do for hair products. ;)

with love,

Comment

You need to be a member of Alopecia World to add comments!

Join Alopecia World

Badge

Loading…

Disclaimer

Any mention of products and services on Alopecia World is for informational purposes only; it does not imply a recommendation or endorsement by Alopecia World. Nor should any statement or representation on this site be construed as professional, medical or expert advice, or as pre-screened or endorsed by Alopecia World. Alopecia World is not responsible or liable for any of the views, opinions or conduct, online or offline, of any user or member of Alopecia World.

AlopeciaWorld.com: It's hair loss support at its best!

© 2018   Created by Alopecia World.   Powered by

Badges  |  Report an Issue  |  Terms of Service